Home Health & Wellbeing
Need support urgently? Head to this thread.

Pill and side affects

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hey!

I've just started taking Microgynon 30 and was sort of expecting side affects straight away. But I haven't had any so far. I was sure I would feel sick or different or something!

If you take the pill how long did it take for you to get any side affects? If you got any!!

Ta!

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I felt sick (actually was sick) about 4 hours after taking my first pill.

    Hopefully you won't get any side effects though. :thumb:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I have been on Microgynon for 6 1/2 years and have never had a problem... some people experience side effects and others don't have any!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've never suffered side effects from the pill.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    The only side effects I had on Mg30 were weight gain and increased depression, which (fairly obviously) weren't apparent immediately. Don't worry about the lack of symptoms, I think lots of people don't get them!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Nah, I had no problems.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Think you're more likely to get certain side affects if like me you're small... Cos the dosage is standard, so I get more hormones for my petite body than someone bigger will get for theirs... if that makes sense.

    My gynae told me that's why I got the sickness... and occasionally get sickness after being on a break.

    I haven't had the weight gain side affects though. The only one I was kind of hoping for. :lol:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I cant remeber now, sometime in the first week of taking cilest I think. The worst side effect for me has been the rather bad weight gain.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've been on micro30 for just over three years, no real side effects, apart from crying for a whole day right at the beginning! Thankfully that wasn't a lasting effect!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    microgynon made me gain weight and i would get mysterious chest pains coming towards the end of the packs

    it did wonders for my skin though
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I think its the case that some people get em and others dont! When i first started taking it my period lasted for about 2 weeks! :shocking: and also for the first few weeks i was an emotional wreck, id cry for no apparent reason and then be laughing! Talk about mood swings! After that though ive been fine, been on it for about two years now but am having the implant fitted next week instead as im so forgetful! Not looking forward to changing the hormones incase i get those side affects again!!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Before i started taking the pill i never used to get period pain however about 6 months or more into taking it i began to get it really bad and still do.

    I thought it was meant to have the opposite effect, but not for me :(

    That's the only symtons i have apart from being a bit emotional during the break, unless that's just a coincidence.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    squeal wrote: »
    Before i started taking the pill i never used to get period pain however about 6 months or more into taking it i began to get it really bad and still do.

    I thought it was meant to have the opposite effect, but not for me :(

    That's the only symtons i have apart from being a bit emotional during the break, unless that's just a coincidence.

    Prehaps you should talk to your doctor about that. If you've never had period pains before and then start getting them it sometimes means somethings not quite right and might be worth checking it out?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I didn't have any side effects when I started M30... and 4/5 yrs later, still none...

    Some people react, some don't - it's pot luck really.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    why would you expect to have some sort of side affect? :confused:

    i was on the same as you for a year and a half with no noticeable side affects but decided to come off it last month. :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I guess because you hear so much about them.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've been taking it for 4 years and have neverhad any problems with it, so don't worry about it just enjoy the fact that you've not got to bother faffing around and trying different ones untill you find one that suits you.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Lu_C wrote: »
    Prehaps you should talk to your doctor about that. If you've never had period pains before and then start getting them it sometimes means somethings not quite right and might be worth checking it out?

    When i went to the doctors about something some other time i mentioed it to her and she just kinda laughed and said it was unfortunate, i was kinda hinting if you change it will it help but nothing was said so i left it at that.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    squeal wrote: »
    When i went to the doctors about something some other time i mentioed it to her and she just kinda laughed and said it was unfortunate, i was kinda hinting if you change it will it help but nothing was said so i left it at that.

    Hmm OK... Just keep an eye on it. Doctors aren't always quick on the uptake with gynae problems. On the other hand it's probably nothing. Just make sure you don't completly dismiss it. :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    why would you expect to have some sort of side affect? :confused:

    i was on the same as you for a year and a half with no noticeable side affects but decided to come off it last month. :)

    Hey!

    I've been looking into the pill for a while and most of the info I found were peoples bad experiences! So I was just expecting it.

    But so far so good, i've had spotting pretty much everyday but that seems to be going now! And my boobs have got a bit bigger! YAY! ;)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Lu_C wrote: »
    Hmm OK... Just keep an eye on it. Doctors aren't always quick on the uptake with gynae problems. On the other hand it's probably nothing. Just make sure you don't completly dismiss it. :)

    Thanks. What was you thinking could be wrong if anything?

    I just thought period pains were something everyone went through at that time of the month and there would be nothing to worry about.

    Maybe next time i have to go to the doctors for some reason or another i should just be forward with it and say look i get really bad pain at that time of the month, there any chance of changing my pill or will it not make a difference.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    squeal wrote: »
    Thanks. What was you thinking could be wrong if anything?

    I just thought period pains were something everyone went through at that time of the month and there would be nothing to worry about.

    Maybe next time i have to go to the doctors for some reason or another i should just be forward with it and say look i get really bad pain at that time of the month, there any chance of changing my pill or will it not make a difference.

    Well if you've been stressed at all that kind of thing can have a bad affect on periods and cause more pain... In which case there are lots of things you can do besides trying different pills to calm them down.

    But if it's not that then loads of different gynae problems can cause more pain. I'm not a doctor or anything and don't want to put ideas in your head because it could be nothing. I just think it's always sensible to get stuff checked out if your norm has changed... gynae problems can often be dismissed because it's so common to get period pains; it's just keeping an eye out for if things change from how they usually are; so yeah I'd mention it to your GP next time and see what they say. It's really annoying if the pains get bad enough to affect your normal day to day activities anyway (if they are that bad?) and they could help you find a way to lessen them even if nothing in particular is causing it. :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    when i was on Microgynon i kept gettin bad migraines so then i swopped to cilest and now ive put on a bit of weight pfft its crap.
Sign In or Register to comment.